# SDR SWIA202053631

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SGTR 21L ATTACHED INTERCOSTAL BETWEEN FS 349.00-FS 333.00.  C-CHECK RO 10/22/2020.  INSTALLED NEW INTERCOSTAL BETWEEN FS 333.00 AND FS 349.00 AT STR 21L, REF DWG AND CRJ700 SRM.  RESTORED FINISH, REF CRJ700 SRM 51.  APPLIED FILLET SEALENT, REF CRJ700 SRM.  COMPLIED WITH TASK CARD.
